Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Fungal infection at lower abdomen. Lot of itching. Dead skin on scratching. How to cure?

Hii doctor, i m a 20 years old boy, my problem is that i m having something fungal infection sort of disease at my lower abdomen or we can say something around groin for which i consulted doctor around 2 years back he gave me hhzole so when ever i use hhzole infection disaapears for 2-3 weeks but latter on it comes back, i m very much frustated with this disease it itches alot. one more thing i can tell u is whenever i do itching over there initially it becomes red n latter on a dead skin comes there. plz help me
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Welcome to Healthcaremagic forum.
Yes you are most probably suffering from fungal infection ( tinea cruris).
The topical antifungal treatments ( like hhzole) might only temporarily improve the infection but cannot cure it .
You have to take a course of prescription antifungal tablets ( like terbinafine or fluconazole ) .
So please do not neglect it and consult your dermatologist ( skin specialist ) who can confirm the diagnosis & start treatment for complete cure.
Wishing you good health .
Answered: Wed, 1 Aug 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor